Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

July 17, 2017Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 17, 2017, 4:40 PM EDT for Warren County, New Jersey. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2017, 4:40 PM EDT (20:40 UTC)
Expired
Jul 17, 2017, 5:45 PM EDT
In force
65 min
Issued by
NWS Philadelphia/Mount Holly

County Warren County, NJ

The radar

The Philadelphia radar (KDIX), 137 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

724 
WWUS81 KPHI 172040
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
440 PM EDT MON JUL 17 2017

NJZ001-007-PAZ055-062-172145-
Sussex-Warren-Monroe-Northampton-
440 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...
NORTHERN WARREN...NORTHEASTERN MONROE AND NORTHEASTERN NORTHAMPTON
COUNTIES...

At 440 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Analomink to near Columbia to Wilson.
Movement was northeast at 20 mph.

Winds up to 40 mph and half inch hail are possible with these storms.

These storms will be near...
  East Stroudsburg, Analomink, Hernyville and Alpine Mountain around 
  445 PM EDT. 
  Delaware Water Gap, Columbia and Delaware Water Gap around 450 PM 
  EDT. 
  Echo Lake around 455 PM EDT. 
  Werry Lake around 500 PM EDT. 
  Blairstown around 505 PM EDT. 
  Roxburg around 510 PM EDT. 
  Belvidere and Millbrook around 520 PM EDT. 
  Oxford and Flatbrookville around 525 PM EDT. 

Other locations impacted by these storms include Portland, Marshalls
Creek, Arlington Heights, Hidden Lake, Stroudsburg, Shawnee,
Phillipsburg and Palmer Heights.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4117 7474 4095 7477 4065 7527 4084 7519
      4107 7531 4125 7513 4115 7515 4114 7509
      4108 7503 4109 7500 4116 7490 4121 7486
      4124 7486 4129 7483
TIME...MOT...LOC 2040Z 225DEG 19KT 4106 7521 4090 7513 4068 7524 

$$

Drag

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 17, 3:57 PM EDT, 43 minutes earlier.

Area forecast discussion, Jul 17, 3:57 PM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
357 PM EDT Mon Jul 17 2017

.SYNOPSIS...
An upper level trough will slowly move through the region through
Tuesday. Weak high pressure will build into the region for
Wednesday. A cold front will drop down from the north and slowly
move through our area late Thursday through Friday before stalling
to our south. The front will then move north as a warm front on
Sunday followed by another cold front on Monday.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Convection is across the N/W edges of the CWA this afternoon with
slow moving storms and some local FF concerns. Isolated showers are
also in DE and NJ and closer to the Philadelphia metro  areas. This
activity will continue into the evening and then diminish. Isolated
showers psbl overnight and also into Tue morning. Skies will become
partly cloudy overnight and it will remain mild and humid. Low will
only drop into the low 70s in the metro areas and mid/upper 60s
elsewhere. A little light fog may develop near the areas where
showers occurred today. Winds will be light from the S/SE
tonight.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
The overall pattern will not change much Tuesday. The upper trough
will be weaker and will be crossing our area during the day. We do
expect sct showers and tstms again Tue, but overall the coverage
will be less than on Monday. We will have chc pops for the N/W areas
and slgt chc elsewhere. High temperatures Tue will be in the mid to
upper 80s across the area. Humidity levels, much like today or
perhaps a bit more humid.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Tuesday night...convection will be winding down across the
region, especially after sunset. A shortwave may cross the
region overnight which would allow for some
showers/thunderstorms to develop so keep a mention of a slight
chance through Tuesday night. For the most part, we should be
mainly dry across the region overnight. Some patchy fog may
develop as low level moisture remains and we should see some
breaks developing in the clouds.

Wednesday through Thursday...High pressure will build into the
area for Wednesday. The upper trough slides to the east during
this time. A cold front will start to drop down from the north
on Thursday. As the high builds in, we will see a return to more
of a west to southwest flow, ushering in some hotter, moister
air to the region. With 850mb temperatures back into the 18-19C
rang, we will see highs creep back up into the upper 80s to
lower 90s by Wednesday and then into the low to mid 90s for
Thursday. Increasing moisture will also mean increased humidity
across the area. Seems reasonable that some showers and
thunderstorms may develop during the afternoon and evening on
both days but location of activity is too difficult to pinpoint
this far out. Additionally, with not much flow at the surface,
storms may be slow movers and efficient rain producers, leading
to flash flooding. Again, too hard to pinpoint any exact
locations at this juncture. Heat index values look to fall below
100F through the midweek period but may get close.

Friday...Friday may still be pretty hot out but with a cold
front dropping down through the region, we should start to feel
some relief from the humidity, especially to the north and west
of the I-95 corridor. Areas to the south and east of I-95 may
still have a hot and humid day to contend with but relief will
come later in the day for those areas. Temperatures on Friday
will be in the upper 80s to lower 90s across the forecast area
with some low to mid 80s across the Poconos and parts of
northwestern New Jersey.

Saturday through Monday...Another stretch of unsettled weather
as several fronts move through the region during the weekend. A
chance for some showers and thunderstorms seems likely each day.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Convection continues across much of the N/W areas and is more
scattered over the Delaware valley and S/E. Local restrictions in
VSBY/CIGS with the showers and tstms. Winds, outside of convection,
will generally be S to SE around 10 knots. Slightly stronger winds
will be founds near the sea-breeze areas of srn NJ and Delaware.

The convection will wane this evening and skies will become partly
clouds overnight. There will probably be some fog across the areas
that receive showers today, so some of the TAFS include this
possibility. Also, the onshore flow continues and its possible that
some low clouds may arrive from the S/E overnight. Most of the TAFS
include a period of low clouds late tonight and past dawn Tuesday.
It's possible that the CIG bases could be lower than fcst.

Tue...Low clouds should mix out 13Z-15Z then becoming mostly sunny
again. Light south to southeast winds expected.

OUTLOOK...

Tuesday night through Thursday...Mainly VFR conditions
expected. Afternoon showers and thunderstorms with MVFR or lower
conditions possible. Southerly winds around 10 knots or
less...becoming westerly on Thursday.

Friday...Mainly VFR conditions expected. West to northwest
winds around 10 knots or less.

Saturday...Mainly VFR conditions expected. Afternoon showers
and thunderstorms with MVFR or lower conditions possible.

&&

.MARINE...
Low pressure inland and high pressure offshore will continue to
produce a generally S to SE flow over the waters tonight and
Tuesday. Wind speeds will increase somewhat through the evening, but
should remain sub-SCA conditions thru the period. Seas will be
mostly 2-3 ft on the ocean. Widely sct showers and tstms are
possible tonight and Tuesday.

OUTLOOK...

Tuesday night through Saturday...Sub-Small Craft Advisory
conditions are expected on the area waters through Saturday.
Locally strong winds will be possible in the vicinity of any
thunderstorms.

RIP CURRENTS...Overall conditions that favor rip currents are
becoming a bit more favorable this afternoon. A medium period
swell is beginning to be observed along the coast. Overall, low
risk will probably be OK for the rest of the evening. Conditions
could be more towards moderate risk for Tuesday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Meola
Near Term...O'Hara
Short Term...O'Hara
Long Term...Meola
Aviation...Meola/O'Hara
Marine...Meola/O'Hara
Hazardous weather outlook, Jul 17, 3:48 PM EDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
348 PM EDT Mon Jul 17 2017

NJZ001-007-PAZ054-055-060>062-182000-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-
348 PM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Some thunderstorms this afternoon and evening may be severe. The
primary hazards are expected to be strong damaging winds and locally
flooding rains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and early evening.

DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071-
101>106-182000-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
348 PM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-182000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
348 PM EDT Mon Jul 17 2017

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 17, 4:16 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
416 PM EDT MON JUL 17 2017

DEZ001-NJZ016-017-PAZ070-102-172100-
New Castle-Salem-Gloucester-Delaware-Eastern Chester-
416 PM EDT MON JUL 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NEW CASTLE...
NORTHEASTERN SALEM...NORTHWESTERN GLOUCESTER...SOUTHEASTERN CHESTER
AND SOUTH CENTRAL DELAWARE COUNTIES...

At 416 PM EDT, a strong thunderstorm was located near Mullica Hill,
or 13 miles east of Wilmington, moving north at 10 mph.

Winds up to 40 mph and dime size hail are possible with this storm.

Locations impacted include...
Chester, Deptford, West Deptford, Glassboro, Woodbury, Pitman,
Paulsboro, Westville, Woodstown, Woodbury Heights, Swedesboro,
Beckett, Mullica Hill, Gibbstown, Marcus Hook, Wenonah, Trainer, Oak
Valley and Linwood.

Locally heavy rain is also occuring with this storm.

LAT...LON 3964 7514 3962 7538 3982 7544 3986 7512
TIME...MOT...LOC 2016Z 174DEG 7KT 3971 7527

SFJ
Local storm report, Jul 17, 4:22 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
422 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             BUSHKILL TWP            40.79N  75.34W
07/17/2017  E0.50 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701032

SFJ
Special weather statement, Jul 17, 4:24 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
424 PM EDT MON JUL 17 2017

NJZ007-PAZ055-062-172115-
Warren-Monroe-Northampton-
424 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL WARREN...
CENTRAL MONROE AND EASTERN NORTHAMPTON COUNTIES...

At 423 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Stormville to West Easton. Movement
was northeast at 10 mph.

Winds up to 40 mph and half inch hail are possible with these storms.

These storms will be near...
  Bangor, Pen Argyl and Saylorsburg around 430 PM EDT.
  Stormville around 435 PM EDT.
  Belfast around 445 PM EDT.
  Harmony, Delaware Water Gap and Delaware Water Gap around 500 PM
  EDT.
  East Stroudsburg and Analomink around 505 PM EDT.
  Belvidere and Roxburg around 515 PM EDT.

Other locations impacted by these storms include Portland, Eastlawn
Gardens, Arlington Heights, Roseto, Stroudsburg, Bartonsville,
Phillipsburg, Palmer Heights and Stockertown.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4114 7518 4075 7504 4059 7528 4097 7537
TIME...MOT...LOC 2023Z 223DEG 10KT 4096 7530 4067 7523

Drag
Local storm report, Jul 17, 4:25 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
425 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     FLOOD            BETHEL TWP              40.48N  76.33W
07/17/2017                   BERKS              PA   911 CALL CENTER

            ROAD CLOSURES DUE TO FLOODING ON ROUTE 501. ONE REPORT
            OF BASEMENT FLOODING. TIME ESTIMATED FROM RADAR.

0406 PM     HEAVY RAIN       FRYSTOWN                40.45N  76.34W
07/17/2017  M2.24 INCH       BERKS              PA   MESONET

            RAINFALL OF 2.24 INCHES IN 43 MINUTES.

0406 PM     HAIL             BUSHKILL TWP            40.79N  75.34W
07/17/2017  E0.50 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

0415 PM     HAIL             W MULLICA HILL          39.74N  75.22W
07/17/2017  E0.75 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1701030 PHI1701031 PHI1701032 PHI1701033

SFJ
Local storm report, Jul 17, 4:40 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
440 PM EDT MON JUL 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             1 E SWEDESBORO          39.75N  75.29W
07/17/2017  M0.25 INCH       GLOUCESTER         NJ   SOCIAL MEDIA

            PEA-SIZED HAIL

&&

EVENT NUMBER PHI1701034

FRANCK
Special weather statement, Jul 17, 4:40 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
440 PM EDT MON JUL 17 2017

NJZ001-007-PAZ055-062-172145-
Sussex-Warren-Monroe-Northampton-
440 PM EDT MON JUL 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SUSSEX...
NORTHERN WARREN...NORTHEASTERN MONROE AND NORTHEASTERN NORTHAMPTON
COUNTIES...

At 440 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Analomink to near Columbia to Wilson.
Movement was northeast at 20 mph.

Winds up to 40 mph and half inch hail are possible with these storms.

These storms will be near...
  East Stroudsburg, Analomink, Hernyville and Alpine Mountain around
  445 PM EDT.
  Delaware Water Gap, Columbia and Delaware Water Gap around 450 PM
  EDT.
  Echo Lake around 455 PM EDT.
  Werry Lake around 500 PM EDT.
  Blairstown around 505 PM EDT.
  Roxburg around 510 PM EDT.
  Belvidere and Millbrook around 520 PM EDT.
  Oxford and Flatbrookville around 525 PM EDT.

Other locations impacted by these storms include Portland, Marshalls
Creek, Arlington Heights, Hidden Lake, Stroudsburg, Shawnee,
Phillipsburg and Palmer Heights.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4117 7474 4095 7477 4065 7527 4084 7519
      4107 7531 4125 7513 4115 7515 4114 7509
      4108 7503 4109 7500 4116 7490 4121 7486
      4124 7486 4129 7483
TIME...MOT...LOC 2040Z 225DEG 19KT 4106 7521 4090 7513 4068 7524

Drag

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 3:56 PM EDTAreal Flood AdvisoryPHIHunterdon, Warren4 hr
Jul 17, 4:16 PM EDTSpecial Weather StatementPHIGloucester44 min
Jul 17, 4:35 PM EDTAreal Flood AdvisoryPHISussex, Warren115 min
Jul 17, 4:44 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jul 17, 5:00 PM EDTSpecial Weather StatementPHIWarren30 min
Jul 17, 5:31 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Sussex, Warren119 min
Jul 17, 5:51 PM EDTSpecial Weather StatementPHIHunterdon39 min
Jul 17, 6:12 PM EDTSpecial Weather StatementPHIMorris33 min
Jul 17, 6:33 PM EDTFlash Flood WarningPHIMorris117 min
Jul 17, 6:39 PM EDTSpecial Weather StatementPHIHunterdon51 min
Jul 17, 6:44 PM EDTSpecial Weather StatementPHIMorris46 min
Jul 17, 1:09 PM EDTSpecial Weather StatementPHILehigh36 min
Jul 17, 1:20 PM EDTSevere Thunderstorm WarningPHIBerks40 min
Jul 17, 1:24 PM EDTAreal Flood AdvisoryPHIBerks5 hr
Jul 17, 1:41 PM EDTFlash Flood WarningPHIBerks7 hr
Jul 17, 1:57 PM EDTSpecial Weather StatementPHILebanon33 min
Jul 17, 3:16 PM EDTAreal Flood AdvisoryPHIBerks119 min
Jul 17, 4:24 PM EDTSpecial Weather StatementPHINorthampton51 min
Jul 17, 4:56 PM EDTSpecial Weather StatementPHIPhiladelphia49 min
Jul 17, 4:57 PM EDTSpecial Weather StatementPHIChester33 min
Jul 17, 5:55 PM EDTSpecial Weather StatementPHIChester50 min
Jul 17, 4:46 PM EDTAreal Flood AdvisoryPHICecil, Kent119 min
Jul 17, 4:52 PM EDTSpecial Weather StatementPHICecil53 min
Jul 17, 5:11 PM EDTSpecial Weather StatementPHIKent49 min
Jul 17, 5:19 PM EDTSpecial Weather StatementPHICecil56 min
Jul 17, 6:13 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's2 hr
Jul 17, 6:16 PM EDTSpecial Weather StatementPHIQueen Anne's44 min
Jul 17, 6:49 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot56 min

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.